# SDR R61A20100031

- Difficulty date: January 25, 2010
- Submitted: January 26, 2010
- Operation: Air carrier
- Aircraft: N803MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000015
- Aircraft time: 14,939 hours, 10,895 cycles
- System (JASC): 5240 · Service Doors
- Part: Structure
- Condition: Corroded
- Location: Waste Drain
- Part time: 14,939 hours, 10,895 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN HEAVY CHECK, LEVEL TWO CORROSION WAS FOUND AT WASTE PANEL CUTOUT, STR 26R ON INTERNAL SIDE.  MAINTENANCE REPLACED WASTE DRAIN BOX ASSEMBLY PER EMB SRM.  AC RELEASED AFTER CHECK WAS COMPLETE.
